# SDR DALA2023110309044

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEBS BTW ON STA Y=470, Y=493, AND Y=526 X=-56 AT PAX CABIN. SUMMARY OF NRC 00566: CORROSION LEVEL 2. RH CUSP WEBS BTW ON STA Y=470, Y=493, AND Y=526 X=-56 AT PAX CABIN. WERE REPAIRED PER B717 SRM-53-00-55-2R PROCEDURE 4 REPAIR 4 AND SRM 51-41-02-0G. (LP #0045074)
